# SDR FAUA2020042300000

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N743LG
- Make and model: Lear 60LEAR
- Aircraft serial: 172
- Aircraft time: 7,766 hours, 5,760 cycles
- Engine: Pwa PW305A
- Engine time: 7,494 hours, 5,612 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B406704
- Part serial: PCECA0181
- Condition: Damaged
- Location: Right
- Part time: 7,494 hours, 5,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: E, A

## Discrepancy

REPORT FROM THE PIC - "TAKING OFF OUT OF WILMINGTON DELAWARE KILG IN GOOD WEATHER CONDITIONS RIGHT AFTER ROTATION SAW A FLOCK OF BIRDS FLYING TOWARDS THE AIRPLANE. I TRIED TO DEVIATE FROM THEIR PATH BUT IT WAS TOO LATE, NOT SURE HOW MANY WENT INTO THE RIGHT ENGINE CAUSING A LOUD NOISE, VIBRATION, AND RAPID LOSS OF POWER. I GAINED SOME ALTITUDE AND WENT THROUGH THE CHECKLIST WITH MY FO AND PROCEEDED TO SECURE THE ENGINE. WE DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT IMMEDIATELY. WE DID NOT HAVE TO BURN ANY FUEL BECAUSE WE WERE AT LANDING WEIGHT. AFTER WE LANDED WE COULD SEE THAT THERE WAS SOME SUBSTANTIAL DAMAGE TO THE RIGHT ENGINE WITH ONE BLADE MISSING."
